# SDR CA980417009

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Lockwire
- Condition: Broken
- Location: Cooling Valve
- Part time: 4,496 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE AFTER TAKEOFF. FLIGHT RETURNED.  INSPECTION FOUND OUTBOARD COOLING VALVE LOCKWIRE BROKEN, RESECURED INBOARD AND OUTBOARD VALVE.
